TYLENOL Tylenol Day & Night Cold & Flu Multi-Symptom Liquid Gels Pack
$12.7924 ct
This is a carousel with one large image and a track of thumbnails. Select any of the image buttons to change the main image. The large image can be enlarged further using the zoom button by the main image.
Item images, which may include product information when available. When available, product details, ingredients, or nutritional information will be provided in screen reader compatible form below.
TYLENOL Tylenol Day & Night Cold & Flu Multi-Symptom Liquid Gels Pack
★★★★★★★★★★
4.7

TYLENOL Tylenol Day & Night Cold & Flu Multi-Symptom Liquid Gels Pack

24 ct
• $0.53 each
Details
Ingredients
Directions

Product information

Details

Stop your cough and sore throat before they stop you with Tylenol Daytime & Nighttime Cold + Flu Multi-Symptom Liquid Gels Combo Pack. These powerful liquid filled capsules provide multi-symptom relief from your cold and flu symptoms. These symptoms include runny nose, headaches, body aches, fever, sore throat, and coughs. This combo pack includes 16 day capsules formulated with 325 mg of acetaminophen for effective pain relief and 10 mg of dextromethorphan HBr cough suppressant to help calm your cough. The 8 night capsules contain 325 mg of acetaminophen and 15 mg of dextromethorphan HBr, plus 6.25 mg of doxylamine succinate, a powerful antihistamine to help relieve your runny nose. Tylenol day & night gel capsules are suitable for adults as well as children 12 and older. Help combat cold and flu symptoms with the power of acetaminophen from Tylenol, the #1 doctor recommended pain relief brand.

• Tylenol Daytime & Nighttime Cold & Flu Multi-Symptom Liquid Gels Combo Pack for powerful relief

• Daytime & nighttime cold medicine in liquid filled capsules for adults & children aged 12 & older

• Helps temporarily relieve flu symptoms like head/body aches, runny nose, fever, sore throat, & cough

• Combo pack of 16 day & 8 night capsules for multi-symptom cold & flu relief in liquid gel form

• Nighttime cold medicine with doxylamine succinate, an antihistamine to help relieve your runny nose

Ingredients

Tylenol Cold + Flu Multi-symptom Liquid Gels Day - Tylenol Cold + Flu Multi-symptom Liquid Gels Day Fd&c Red No. 40, Fd&c Yellow No. 6, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Tylenol Cold + Flu Multi-symptom Liquid Gels Night D&c Yellow No. 10, Fd&c Blue No. 1, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

Directions

TYLENOL COLD + FLU MULTI-SYMPTOM

LIQUID GELS NIGHT

Directions

do not take more than directed (see overdose warning)

adults and children 12 years

and over

take 2 capsules every 6 hours while symptoms last

do not take more than 8 capsules in 24 hours

children 4 to under 12 years

ask a doctor

children under 4 years

do not use


Warnings

TYLENOL COLD + FLU MULTI-SYMPTOM

LIQUID GELS NIGHT

Warnings

Liver warning: This product contains acetaminophen. Severe liver damage

may occur if you take

more than 4,000 mg of acetaminophen in 24 hours,

with other drugs containing acetaminophen,

3 or more alcoholic drinks every day while using this product

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may

include: skin reddening, blisters, rash,

If a skin reaction occurs, stop use and seek medical help right away.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is

accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a

doctor promptly. TYLENOL COLD + FLU MULTI-SYMPTOM

LIQUID GELS DAY

Warnings

Liver warning: This product contains acetaminophen. Severe liver damage

may occur if you take more than 4,000 mg of acetaminophen in 24 hours,

with other drugs containing acetaminophen,

3 or more alcoholic drinks every day while using this product,

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may

include: skin reddening, blisters, rash,

If a skin reaction occurs, stop use and seek medical help right away.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is

accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a

doctor promptly.

Product information or packaging displayed may not be current or complete. Always refer to the physical product for the most accurate information and warnings. For additional information, contact the retailer or manufacturer. Learn more *Actual weight may vary based on seasonality and other factors. Estimated price is approximate and provided only for reference.